# SDR CA131216022

- Difficulty date: December 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ACFT PUSHBACK, PILOTS REPORTED SMOKE IN THE CABIN ACCOMPANIED BY RT PACK TEMP CAUTION MESSAGE POSTED ON THE EICAS, RT PACK COMPRESSOR DISCHARGE OVERHEAT.  ACFT RETURNED TO GATE.  NO TIME FOR T/S, HIL/DDG ITEMS WERE OPENED FOR THE RT PACK AND THE ACFT WAS DECLARED SERVICEABLE.
